# SDR USAASB01116

- Difficulty date: April 27, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE LOW LEVEL EMERGENCY LIGHTS AT ROWS 1 THROUGH 4 INOPERATIVE AND THE EMERGENCY LIGHTS AT THE FORWARD ENTRY AND SERVICE DOORS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N 2013-1A) AND CHAGER ASSEMBLY AT STATION 338L IN ASSOCIATION WITH MM.  OPS CHECK GOOD.  (M)
